# SDR CA000120034

- Difficulty date: September 17, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Snias AS350D
- Aircraft time: 10,674 hours
- Engine: Lyc LTS101600A3
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690004
- Condition: Delaminated
- Location: Hyd Pump
- Part time: 293 hours
- Component: Pump, Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC PUMP BELT WAS NOTED TO BE COMING APART AT THE SEAM. THERE HAVE BEEN A NUMBER OF PROBLEMS WITH THESE BELTS FAILING PREMATURELY.
